MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. WATER FILTER

AIZU OLYMPUS CO., LTD. WATER FILTER
Model Number MAJ-2318
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation of the reported issue.In speaking with olympus technical assistance center (tac), the customer reported that the water filter was ordered, and the order was received with the correct labeling on the outside but when box is opened it contains pall corp ra154500 and it did not fit.Troubleshooting efforts were made and the customer was informed that the wrong part (outside of box is marked maj-2318 but filter itself show pall part# ra154500.The customer was reassured that this is correct.The customer expressed concern that it looked physically different than what they were used to.The customer was informed that if they had previously used the maj-824 previously it would look different, but it was indeed a correct part.Later, the customer installed the filter and it appeared to be fine.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the water filter was ordered from customer and order was received with correct labeling on outside but when box is opened it contains pall corp ra154500 and it did not fit.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The manufacture date of the device cannot be identified at this time since the serial/lot was not provided.Based on the results of the investigation, a definitive root cause could not be further established, since it was determined that the device was able to be attached without further issue.The device's shape had been changed (when it was changed from item maj-824 to maj-2318), but is still compatible without issue.The customer had alleged a deficiency with the part prior to attempting to fit it within the device.Upon attempting to fit the part, it worked without incident.This is not deemed misuse by the user - an exchange of knowledge between the user and manufacturer regarding the state of the new part's design was enough to resolve this event.Olympus will continue to monitor field performance for this device.

Brand Name
WATER FILTER
Common Device Name
WATER FILTER
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20406824
Report Number9610595-2024-20465
Device Sequence Number12391690
Product Code FEB
UDI-Device Identifier04953170401473
UDI-Public04953170401473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown